# SDR AALA20100519TUL01

- Difficulty date: May 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 50,626 hours, 24,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT AFT CORNER AFT HINGE CUTOUT IS CRACKED.  INSTALLED DOUBLER PER AARD 53-00-00.
